Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Summer5150

Member
  • Total Reviews

    0
  • Content Count

    69
  • Joined

  • Last visited

Community Reputation

15 Neutral

About Summer5150

  • Rank
    Junior Member
  • Birthday 11/26/1972

Profile Information

  • Gender
    Female
  • Interests
    reading, baking, yoga, hiking, travel, music
  1. Day 95. Monthly derm appt done. Bloodwork fine. Doc feels my results are good enough that she won't increase my dose now, as my body is clearly hypersensitive to all medications. 40mg is a small dose, yes, but for me, it seems to be all I can tolerate. She isn't sure at this point if we'll go for 5 or 6 months given my low dose, but I've made it this far so I will do whatever she thinks is best. I haven't been on here much because I haven't been thinking about my skin. It's clear. I've only h
  2. Hey, it's your skin, your body, your journey so no judgement about the choices you make. If it helps, great! I am hoping you meet your goal on the 17th too! I do know what you mean about being out of the comfort zone and new lighting to contend with, but you can do it! And I do believe you will be able to wean yourself off some makeup as you progress on this journey but I'll admit, some days it is still hard and I feel scared and nervous without my "shield" and other days, I say screw it, and lo
  3. Sounds like you are responding well to it! I know it doesn't always feel like that when we see the whiteheads pop up and everything going on but it's working. Your skin is working itself through this and it's all going to be worth it! Hope the calm continues for you! Hang in.
  4. Good luck with your bloodwork & derm next week! I have been using Tea Tree too, with good results. It's a fine line between just enough and too much. Wow, do I know what you mean about the red marks looking like acne to everyone but you. Same here. We know our skin soooo well, don't we? Every bump, mark, you name it. I've had this bump under the skin on my neck for almost 3 months. It hasn't budged. It doesn't hurt and it seems to be in one of the areas where I had a cluster of cysts for t
  5. Just catching up on your log. Hope your trip goes well! Have fun! I'm sorry to hear about your dad and how this process is bringing up grief again. I guess we always have grief but it ebbs and flows. Anyway, you have already experienced how much the nature of breakouts change on Accutane - cysts coming to heads and shrinking soonish - that NEVER used to happen pre-Accutane, so you know that this too shall pass, your skin will heal and it will all have been worth it. Hang in there! I relate to
  6. Month 3. Day 79. Two weeks to go until I have completed my third month. I am happy I stuck with it. I am getting used to the increase. Being tired is the most intense side effect. Next derm is 9/10. I will keep on keeping on. I'm able to go several days without washing my hair which is so strange to me. Still looks like dry straw no matter what. Even after intense deep conditioning. My face is really red but healing. I am not liking the split dose but will keep things as they are until I go bac
  7. Oh, very much empathize with the "grumpy tonight." I was having one too so I just went to bed about two hours early! Today, better. Was catching up on your blog and so happy to hear how much you love your new haircut! That is fantastic! I've always hid behind my hair but wanted to cut it, but the fear. Good for you for going for it and being rewarded with loving it!
  8. WOW! I do see quite a difference! Amazing it's been 43 days for you already! Yay! The progress is there. I think it is hard to see it in ourselves though. The red marks and red face on Accutane in and of itself is hard to get by for me. If you look at me without makeup it looks like I'm covered with active spots but they are all mostly just red marks from old breakouts.
  9. Thank you, both, so much! I have been struggling so and at the same time, very much wanting to hang in there. I do feel I want to try to push through. I just cannot believe how tired I am with AM & PM dosing. Almost wonder if I would be better off doing one dose a day. I'm going to try to get through this month and discuss at the next appt - Sept 10th - almost around the corner! Thanks for the pep talk!
  10. I'm so sorry to hear about the cyst...I know you were hoping your skin would give you a break for this trip. I agree with everything that has been said...try to keep your chin up and think positive. I believe that helps. I so know the feeling of having a lump that just wrecks me, brings me to my knees and I have missed opportunities because I didn't trust that I was enough just as I was. My hope for you is that you can be really kind to yourself during this time and treat your skin extra gentle.
  11. Zodistar: Thanks so much! I really needed that boost. Sounds like your journey is off to a great start!
  12. I added Bag Balm to my routine and it's helped with my lips. Sounds like your progress is off to a great start! I TOTALLY know what you mean about the constant fear of a new cyst, the checking, thinking, etc. It is very draining!!! I went through a total body panic attack thinking a new breakout on my chin was one of those horrific cysts from hell. Turned into not really a big deal and is already healing. That is thanks to Accutane. What a relief! Good luck to you!
  13. Love that you called this log your "Accutane Adventure" - great attitude! Looks like you had very rapid results and I think your derm is wise to go slow (mine did too) and I believe that really helped me get used to the medication. Good luck returning to school. I would think people would notice the pictures show dramatic results. I trying to get the nerve to post mine on here.... Good luck!
  14. Rash = itchy & red. Called Derm - "it's probably eczema" - whaaaat? Never had that before in my life. Great. So she called in yet another script to combat that side effect. I will moisturize. Thank you for the suggestion! Feeling very down about this journey. Current side effects in order of severity: Extreme lethargy Chronic constipation Sore joints & back Hair falling out (not noticable to the outside world but my bathroom floor needs daily sweeping!) Lips - crack, hurt, constant
  15. Thank you! Besides an increase in breakouts, how has the dosage increase gone for you? Everything else about the same?
×